The Annals of Mathematical Statistics

A Property of the Method of Steepest Ascent

Charles Henry Johnson and John Leroy Folks

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 1 (1964), 435-437.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703770

Digital Object Identifier
doi:10.1214/aoms/1177703770

Mathematical Reviews number (MathSciNet)
MR159396

Zentralblatt MATH identifier
0123.36702

JSTOR
links.jstor.org

Citation

Johnson, Charles Henry; Folks, John Leroy. A Property of the Method of Steepest Ascent. Ann. Math. Statist. 35 (1964), no. 1, 435--437. doi:10.1214/aoms/1177703770. https://projecteuclid.org/euclid.aoms/1177703770


Export citation